# SDR AALA201908319010

- Difficulty date: August 29, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 25,171 hours, 10,238 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Antenna
- Part number: S67200218
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON FINAL APPROACH WITH COUPLED ILS IN COMMAND B , CAPTAINS FO BARS DISAPPEARED AND BOTH FD MASTER LIGHTS CAME ON. MAINTENANCE TROUBLESHOT IAW FIM TASK 22-11-00-810-801; FOUND MULTIPLE INSTANCES OF FAULT CODE 22-11051, NO RADIO ALT DATA (#1), IN HISTORY. RAD. ALT. OPERATIONAL TEST PASSED IAW AMM 34-33-00. REPLACED BOTH #1 LRRA ANTENNAS IAW AMM 34-33-11. OPS CHECK GOOD.
